# SDR SPAA1000005

- Difficulty date: January 29, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 66,473 hours, 34,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 8056
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT POWER SUPPLY IN AFT CARGO COMPARTMENT DEFECTIVE.  REPLACED POWER SUPPLY AND FUNCTIONALLY TESTED IAW MM 31-51-02.
